# SDR CA951108005

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: M813811106C
- Condition: Chafed
- Location: Sta 210
- Component: Skrsky, P206A06
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN)EVIDENCE OF ARCING BETWEEN #2 DC PRIMARY BUS WIRE AND FUSELAGE FORMER AT STA 210, WHERE CABLE FEEDS THROUGH. SOOT AND ASH INDICATE GROMMET FAILURE AND CHAFING. THE CURRENT LIMITER CL2 P/N MS28936-130  HAD NOT BLOWN.
